# SDR HE66085915

- Difficulty date: April 7, 2003
- Submitted: April 7, 2003
- Operation: Air carrier
- Aircraft: N135CR
- Make and model: Urocop EC135T1
- Aircraft serial: 0164
- Aircraft time: 763 hours
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Mount
- Part number: L633M2010101
- Part serial: 545
- Condition: Leaking
- Location: Gearbox
- Part time: 763 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

GEARBOX MOUNT LEAKING.   REPLACED.
